Mixed Hodge structures on log deformations
Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003), p. 221-268
@article{RSMUP_2003__110__221_0,
     author = {Fujisawa, Taro and Nakayama, Chikara},
     title = {Mixed Hodge structures on log deformations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {110},
     year = {2003},
     pages = {221-268},
     zbl = {1167.14301},
     mrnumber = {2033010},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2003__110__221_0}
}
Fujisawa, Taro; Nakayama, Chikara. Mixed Hodge structures on log deformations. Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003) pp. 221-268. http://www.numdam.org/item/RSMUP_2003__110__221_0/

[1] M. Artin - A. Grothendieck - J.-L. Verdier, Théorie des topos et cohomologie étale des schémas, Lect. Notes Math., 269, 270, 305 (1972-73).

[2] P. Deligne, Equations différentielles à points singuliers réguliers, Lect. Notes Math., 163 (1970). | MR 417174 | Zbl 0244.14004

[3] P. Deligne, Théorie de Hodge, III, Publ. Math., Inst. Hautes Étud. Sci., 44 (1975), pp. 5-77. | Numdam | MR 498552 | Zbl 0237.14003

[4] R. Hartshorne, Residues and Duality, Lect. Notes Math., 20 (1966). | MR 222093 | Zbl 0212.26101

[5] L. Illusie, Logarithmic spaces (according to K. Kato), in Barsotti Symposium in Algebraic Geometry (Ed. V. Cristante, W. Messing), Perspectives in Math. 15, Academic Press, 1994, pp. 183-203. | MR 1307397 | Zbl 0832.14015

[6] M. Kashiwara - P. Shapira, Sheaves on Manifolds, Springer (1990). | MR 1074006 | Zbl 0709.18001

[7] K. Kato, Logarithmic structures of Fontaine-Illusie, Algebraic analysis, geometry, and number theory (Igusa, J.-I., ed.), Johns Hopkins University Press, Baltimore, 1989, pp. 191-224. | MR 1463703 | Zbl 0776.14004

[8] K. Kato - C. Nakayama, Log Betti cohomology, log étale cohomology, and log de Rham cohomology of log schemes over C, Kodai Math. J., 22 (1999), pp. 161-186. | MR 1700591 | Zbl 0957.14015

[9] Y. Kawamata - Y. Namikawa, Logarithmic deformations of normal crossing varieties and smoothing of degenerate Calabi-Yau varieties, Invent. Math., 118 (1994), pp. 395-409. | MR 1296351 | Zbl 0848.14004

[10] T. Matsubara, On log Hodge structures of higher direct images, Kodai Math. J., 21 (1998), pp. 81-101. | MR 1645599 | Zbl 1017.32017

[11] C. Nakayama, Degeneration of l-adic weight spectral sequences, Amer. J. Math., 122 (2000), pp. 721-733. | MR 1771570 | Zbl 1033.14012

[12] M. Rapoport - Th. Zink, Über die lokale Zetafunktion von Shimuravarietäten. Monodromiefiltration und verschwindende Zyklen in ungleicher Charakteristik, Invent. Math., 68 (1982), pp. 21-201. | MR 666636 | Zbl 0498.14010

[13] J. H. M. Steenbrink, Limits of Hodge structures, Invent. Math., 31 (1976), pp. 229-257. | MR 429885 | Zbl 0303.14002

[14] J. H. M. Steenbrink, Logarithmic embeddings of varieties with normal crossings and mixed Hodge structures, Math. Ann., 301 (1995), pp. 105-118. | MR 1312571 | Zbl 0814.14010

[15] J. H. M. Steenbrink - S. Zucker, Variation of mixed Hodge structure. I, Invent. Math., 80 (1985), pp. 489-542. | MR 791673 | Zbl 0626.14007

[16] S. Usui, Recovery of vanishing cycles by log geometry, Tôhoku Math. J., 53 (1) (2001), pp. 1-36. | MR 1808639 | Zbl 1015.14005